# SDR AWKA202406020003

- Difficulty date: March 3, 2023
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N726XJ
- Make and model: Cessna 750
- Aircraft serial: 7500226
- Aircraft time: 14,726 hours, 6,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 67111112
- Condition: Gouged
- Location: Bs 313 S3l
- Part time: 14,726 hours, 6,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFE DAMAGE FOUND IN CABIN LH SIDE ON FRAME FS312.90 AND S-3L BETWEEN CABIN WINDOW 3 AND 4 ON LH SIDE. ***ACCOMPLISHED FIELD REPAIR FR-750-0226-11445 REV. - "FIELD REPAIR - GOUGES, AFT CABIN, UPPER FRAME SEGMENT, FS312" (UPPER FRAME SEGMENT P/N 6711111-2).
